# SDR SIMA200124001

- Difficulty date: August 28, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N905AE
- Make and model: Saab 340B
- Aircraft serial: 340B319
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 192411A
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3474 - CREW REPORTED THE OVERHEAD EMERGENCY LIGHTS AT SEATS 8BC AND 10BC ARE INOPERATIVE.  MAINTENANCE REPLACED FUSE 72 LN.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
